# SDR COMA2009090890015

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 4,297 hours, 2,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT LAV SMOKE WARNING MSG CAME ON AFTER T/O FROM CVG WITH SMOKE IN CABIN AND COCKPIT.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  RAN A/C ENGINES ISOLATED PACKS, OPENED ALL CABIN GASPERS SMELL DISSIPATED TO CLEAN AIR AND NO DEFECTS NOTED.  SUSPECT REMANENCE OF PRIOR COMP WASH.
